# SDR IPXA2019032140352

- Difficulty date: March 21, 2019
- Submitted: March 22, 2019
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- Aircraft time: 58,331 hours, 19,705 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Control Module
- Condition: Faulty
- Location: Horiz Stab
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:NA**ATB** VIBRATION UNDER BOTH PILOTS FEET, ACCOMPANIED BY A HUMMING SOUND EVERY TIME CONTROL WHEEL TRIM SWITCHES WERE ACTIVATED IN FLIGHT IN EITHER DIRECTION. ISSUE WAS NOT PRESENT DURING AUTOPILOT TRIM OPERATIONS. COULD FEEL VIBRATION IN BOTH CONTR. PERFORMED VISUAL AND AUDIO INSPECTION OF VERTICAL STAB COMPONENTS IN JACKSCREW COMPARTMENT WHILE EXCERCISING VERT STAB SWITCHES NORMAL & ALTERNATE. NO VIBRATION OR UNUSUAL NOISES FOUND. RT (NEXT WORD ILLEGIBLE-LOOKS LIKE "SAM") SHOWED STCM FAULT BALL. R&R'D RT STCM PER MM 27-41-05-024 & 27-41-05-424.
